A double eigenvalue problem for schrödinger equations involving sublinear nonlinearities at infinity

Research output: Article

6 Citations (Scopus)

Abstract

We present some multiplicity results concerning parameterized Schrödinger type equations which involve nonlinearities with sublinear growth at infinity. Some stability properties of solutions with respect to the parameters are also established in an appropriate Sobolev space.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalElectronic Journal of Differential Equations
Volume2007
Publication statusPublished - márc. 9 2007

    Fingerprint

ASJC Scopus subject areas

  • Analysis

Cite this